alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : LABRA, ALICIA [Author]
References found : 4 [refine]
Displaying: 1 .. 4   in format [ISO 690]

page 1 of 1


   1 / 4
select
to print
 Guzzo Jr, Henrique and Labra, Alicia An equivalence in generalized almost-Jordan algebras. Proyecciones (Antofagasta), Dec 2016, vol.35, no.4, p.505-519. ISSN 0716-0917
    · abstract in english    · text in english


   2 / 4
select
to print
 Arenas, Manuel and Labra, Alicia Birrepresentations in a locally nilpotent variety. Proyecciones (Antofagasta), Mar 2014, vol.33, no.1, p.123-132. ISSN 0716-0917
    · abstract in english    · text in english


   3 / 4
select
to print
 Correa, Iván, Roy Hentzel, Irvin and Labra, Alicia SOLVABILITY OF COMMUTATIVE RIGHT-NILALGEBRAS SATISFYING (b(aa))a = b((aa)a). Proyecciones (Antofagasta), May 2010, vol.29, no.1, p.9-15. ISSN 0716-0917
    · abstract in english    · text in english


   4 / 4
select
to print
 CORREA, IVÁN and LABRA, ALICIA A NOTE ON QUASI n-MAPS. Proyecciones, May 2004, vol.23, no.1, p.51-60. ISSN 0716-0917
    · abstract in english    · text in english


page 1 of 1
   


Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  
1  
2
3
 
           



Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information